Siberian Mathematical Journal

, Volume 16, Issue 4, pp 674–677 | Cite as

A question of Simmons

  • S. A. Chikhachev
Notes
  • 12 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. Simmons, “Existentially closed structures,” J. Symb. Logic.,37, 293–310 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • S. A. Chikhachev

There are no affiliations available

Personalised recommendations